# SDR AALA201902269015

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 7,923 hours, 3,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Faulty
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE TRIGGERED. REMOVED AND REPLACED DIAPHRAGM DISC IAW AMM 52-10-00.
